Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 28, 2020, 8:23 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2020, 8:23 PM CDT (01:23 UTC)
- Expired
- Apr 28, 2020, 9:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 131 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 9:14 PM CDT | TORNADO | 5 Nne Clayton, OK | A TORNADO DEVELOPED ON THE SOUTH SIDE OF SARDIS LAKE...MOVED ACROSS THE EASTERN PORTION OF THE LAKE...AND THEN CROSSED HIGHWAY 2 NORTHWEST OF TUSKAHOMA. THE TORNADO UPROOTED NUMEROUS TREES...BOTH SOUTH OF THE LAKE AND EAST OF THE LAKE...AND BLEW DOWN POWER POL |
| Apr 28, 9:25 PM CDT | TSTM WND DMG | Tuskahoma, OK | LARGE TREES DOWN NEAR THE CHOCTAW NATION COUNCIL HOUSE. INFORMATION RELAYED BY BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:18 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4384 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.7
The text
As transmitted.
463
WFUS54 KTSA 290123
TORTSA
OKC121-127-290230-
/O.NEW.KTSA.TO.W.0027.200429T0123Z-200429T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
823 PM CDT Tue Apr 28 2020
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Pushmataha County in southeastern Oklahoma...
South central Pittsburg County in southeastern Oklahoma...
* Until 930 PM CDT.
* At 823 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Daisy, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Clayton... Clayton Lake State Park...
Stanley... Tuskahoma...
Nashoba... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3452 9567 3459 9567 3460 9570 3471 9567
3470 9551 3468 9551 3468 9517 3441 9523
TIME...MOT...LOC 0123Z 279DEG 19KT 3461 9561
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$6 follow-up statements
393
WWUS54 KTSA 290133
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
833 PM CDT Tue Apr 28 2020
OKC121-127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-Pittsburg OK-
833 PM CDT Tue Apr 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN PUSHMATAHA AND SOUTH CENTRAL PITTSBURG COUNTIES...
At 833 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Stanley, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Stanley... Tuskahoma...
Nashoba... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3452 9558 3456 9565 3462 9563 3469 9560
3470 9551 3468 9551 3468 9517 3441 9523
TIME...MOT...LOC 0133Z 279DEG 19KT 3460 9554
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$683
WWUS54 KTSA 290150
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
850 PM CDT Tue Apr 28 2020
OKC121-290200-
/O.CAN.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pittsburg OK-
850 PM CDT Tue Apr 28 2020
...THE TORNADO WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area therefore the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
LAT...LON 3454 9547 3457 9554 3460 9553 3460 9551
3464 9552 3465 9551 3468 9545 3468 9517
3447 9522
TIME...MOT...LOC 0150Z 275DEG 18KT 3459 9544
$$
OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
850 PM CDT Tue Apr 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
At 850 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northeast of Stanley, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Stanley... Tuskahoma...
Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3454 9547 3457 9554 3460 9553 3460 9551
3464 9552 3465 9551 3468 9545 3468 9517
3447 9522
TIME...MOT...LOC 0150Z 275DEG 18KT 3459 9544
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$807
WWUS54 KTSA 290157
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
857 PM CDT Tue Apr 28 2020
OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
857 PM CDT Tue Apr 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
At 857 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northwest of Clayton, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Tuskahoma... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3457 9544 3459 9550 3464 9549 3468 9545
3468 9517 3451 9521
TIME...MOT...LOC 0157Z 259DEG 18KT 3463 9540
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$250
WWUS54 KTSA 290204
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
904 PM CDT Tue Apr 28 2020
OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
904 PM CDT Tue Apr 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
At 904 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clayton, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Clayton... Tuskahoma...
Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3457 9537 3459 9544 3463 9545 3468 9545
3468 9517 3455 9520
TIME...MOT...LOC 0204Z 279DEG 19KT 3462 9535
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$079
WWUS54 KTSA 290213
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
913 PM CDT Tue Apr 28 2020
OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
913 PM CDT Tue Apr 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Clayton, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Tuskahoma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3461 9530 3462 9535 3464 9539 3468 9539
3468 9517 3459 9519
TIME...MOT...LOC 0213Z 261DEG 13KT 3464 9534
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$061
WWUS54 KTSA 290218
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
918 PM CDT Tue Apr 28 2020
OKC127-290230-
/O.CON.KTSA.TO.W.0027.000000T0000Z-200429T0230Z/
Pushmataha OK-
918 PM CDT Tue Apr 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL PUSHMATAHA COUNTY...
At 918 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located near Tuskahoma,
moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Tuskahoma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3461 9530 3462 9535 3464 9539 3468 9539
3468 9517 3459 9519
TIME...MOT...LOC 0218Z 274DEG 19KT 3465 9531
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:21 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 28, 6:21 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 621 PM CDT Tue Apr 28 2020 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Main concern is the ongoing severe thunderstorms, with impacts expected through 05Z at all terminals except BVO. Expect IFR conditions with potential for severe to near severe wind gusts. VFR conditions and gusty northerly winds will follow the thunderstorms/frontal passage for several hours. Winds will increase again from the northwest mid morning tomorrow and continue through the afternoon. && .PREV DISCUSSION... /Issued 314 PM CDT Tue Apr 28 2020/ DISCUSSION... At mid afternoon...a cold front stretched from Northwest Oklahoma through Central & Northeast Kansas to a surface low over Iowa. An additional surface low was also developing from North Central to Southwest Oklahoma with a dryline extending southward into West Texas. A warm front was located from the triple point with the southern surface low through Southeast Oklahoma. In response to these features...southerly low level flow was transporting low level moisture into the region with upper 60s/around 70 deg dewpoints just west of Highway 75/Indian Nations Turnpike to low 60 dewpoints in Northwest Arkansas. Latest meso-analysis indicated the cap continuing to weaken across the region with little to no inhibition west of Highway 75...co- located with the highest dewpoints and sfc/elevated CAPE values in excess of 3000 J/Kg. Ongoing convection along the southeastward moving cold front in Central Kansas is expected to continue to build back westward along the front with additional storm initiation forecast over the next couple of hours as the front reaches the higher moisture/instability plume. Rapid strengthening and development of additional convection is expected to take place across Northeast Oklahoma into Southeast Kansas as the front moves into the CWA. Latest short term guidance shows the leading line of storms reaching the I-44 corridor/far Northwest Arkansas around 00z and into Southeast Oklahoma and West Central Arkansas a couple hours later. Steep mid level lapse rates...ample amounts of instability along with deep layer shear values around 50KT will allow for large hail up to the size of baseballs and damaging winds of 70 to locally 80 mph...as thunderstorms fill the line along the cold front as it pushes south southeast through the CWA. Any storms that can develop out ahead of the front and remain discrete will have a tornado potential as well. As these discrete supercells get ingested into the squall line along the front...embedded supercells and/or book end vortices could allow for the tornado potential to continue through the evening hours over the CWA. Thus...a tornado watch will be in effect across the CWA through 11 PM this evening. Majority of the storms should be exiting the CWA around 5-6z with the exiting cold front. Behind the cold front...northwesterly winds transporting a drier and cooler airmass into the region will continue into Wednesday while the main upper level trof axis moves through and exits the Plains. There may be a few light rain showers across Northwest Arkansas Wednesday afternoon as the trof axis moves through the CWA. Behind this departing system...quiet conditions are forecast Thursday with breezy southerly winds and warming temperatures forecast Friday into the weekend. Additional thunderstorms are forecast to return Saturday night into the beginning of next week in response to another frontal boundary that looks to move into the region. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....22
Hazardous weather outlook, Apr 28, 4:52 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Tue Apr 28 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Tue Apr 28 2020
...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS UNFOLDING LATE THIS
AFTERNOON AND WILL CONTINUE INTO THE EVENING ACROSS EASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS. TORNADOES, DAMAGING WIND GUSTS UP TO 80
MPH WITH LARGE HAIL POTENTIALLY GREATER THAN 2 INCHES IN DIAMETER
WILL BE POSSIBLE...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Late Afternoon and Tonight.
TORNADO.
RISK...Elevated.
AREA... Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Elevated.
AREA... Eastern Oklahoma and Northwest Arkansas.
ONSET... Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA... Eastern Oklahoma and Northwest Arkansas.
ONSET... Ongoing.
DISCUSSION...
Severe thunderstorms have developed late this afternoon across
northeast Oklahoma. This activity will be capable of producing very
large hail along with a tornado threat from the quasi-discrete
supercells. Storms will quickly congeal into a squall line early
this evening embedded supercells possible within the line. This line
will accelerate through the remainder of eastern Oklahoma and
northwest Arkansas through the evening hours. A continued tornado
threat will persist along the line this evening with large hail
transitioning towards damaging winds of 60 to 80 mph possible within
the stronger bow segments.
Here is the latest timing for the expected severe weather:
Northeast Oklahoma - Ongoing through 8 PM.
Southeast Oklahoma - 7 to 11 PM.
Northwest Arkansas - 7 to 10 PM.
West-central Arkansas - 8 to 11 PM.
Be weather aware late this afternoon and evening. Make sure you have
multiple ways to receive severe weather watch and warning
information. Be prepared to take swift action if a warning is issued
for your area.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY...High Wind Potential.
SATURDAY through MONDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
An upper level ridge moves into the central and southern plains on
Wednesday with dry weather expected through Saturday. Elevated wind
gusts of 30 mph are expected behind this passing cold front for
Wednesday with wind gusts also near 30 mph possible for Friday.
The next major weather maker will move into the area late Saturday
into Sunday. Early indications are that strong to severe
thunderstorms will be possible Sunday in association with a surface
low pressure ejecting out onto the Southern Plains. This is still a
ways out and a lot can change between now and then. Stay tuned for
updated information.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 28, 7:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
712 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 7 WSW ADAIR 36.40N 95.39W
04/28/2020 MAYES OK EMERGENCY MNGR
LARGE TREE DOWN NEAR NS427 AND EW420 ROADS
&&
MATLocal storm report, Apr 28, 7:13 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST PEGGS 36.08N 95.10W
04/28/2020 E60 MPH CHEROKEE OK EMERGENCY MNGR
&&
MATLocal storm report, Apr 28, 7:19 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 WSW SKIATOOK 36.34N 96.08W
04/28/2020 E1.25 INCH OSAGE OK NWS EMPLOYEE
0619 PM HAIL 4 E SKIATOOK 36.37N 95.93W
04/28/2020 E1.00 INCH TULSA OK STORM CHASER
INTERSECTION OF HIGHWAYS 20 AND 75.
&&
KAHLocal storm report, Apr 28, 7:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
04/28/2020 E60 MPH CHEROKEE OK EMERGENCY MNGR
&&
MATSpecial weather statement, Apr 28, 7:38 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
738 PM CDT Tue Apr 28 2020
OKZ049-073>075-290115-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-
738 PM CDT Tue Apr 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HASKELL...NORTHWESTERN
PUSHMATAHA...LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 815 PM
CDT...
At 738 PM CDT, strong thunderstorms were located along a line
extending from 5 miles south of Blocker to 7 miles south of Kiowa.
Movement was east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Wilburton...
Clayton... Hartshorne...
Krebs... Quinton...
Kiowa... Savanna...
Mccurtain... Alderson...
Kinta... Higgins...
Mc Curtain... Lequire...
Damon... Blocker...
Yanush... Robbers Cave State Park...
Mcalester Regional Airport... Blanco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
LAT...LON 3459 9567 3460 9588 3468 9588 3468 9594
3510 9572 3523 9489 3520 9491 3520 9493
3518 9493 3454 9540 3454 9567
TIME...MOT...LOC 0038Z 266DEG 32KT 3498 9560 3461 9590Local storm report, Apr 28, 7:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 5 SE MCALESTER 34.88N 95.71W
04/28/2020 E1.00 INCH PITTSBURG OK EMERGENCY MNGR
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 58 min |
| Apr 28, 7:08 PM CDT | Tornado Warning | TSA | Delaware | 37 min |
| Apr 28, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 62 min |
| Apr 28, 7:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 53 min |
| Apr 28, 7:38 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 37 min |
| Apr 28, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Apr 28, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 63 min |
| Apr 28, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 43 min |
| Apr 28, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 57 min |
| Apr 28, 8:25 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| Apr 28, 8:34 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 41 min |
| Apr 28, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 37 min |
| Apr 28, 9:04 PM CDT | Tornado Warning | TSA | Pittsburg | 22 min |
| Apr 28, 9:06 PM CDT | Tornado Warning | TSA | LeFlore | 26 min |
| Apr 28, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 38 min |
| Apr 28, 9:16 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 24 min |
| Apr 28, 9:21 PM CDT | Tornado Warning | TSA | Pushmataha | 39 min |
| Apr 28, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 61 min |
| Apr 28, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Apr 28, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 21 min |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.